# SDR COMA9860306

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 2710 · Aileron Control System
- Part: Control Sys
- Part number: 601R130002
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT AILERON BACKLASH TOLERANCE OUT OF LIMITS ON BOTH SYSTEMS.  REPLACED AILERON.
